# SDR JJBA20190519009

- Difficulty date: May 19, 2019
- Submitted: May 23, 2019
- Operation: Air carrier
- Aircraft: N16178
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500889
- Aircraft time: 31,814 hours, 20,651 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR EXTERIOR EMERGENCY LIGHT INOPERATIVE. REMOVED AND REPLACED LIGHT BULB. OPS CHECK SAT.
